advertisement
Question
Posted by: Sanet | 2012/07/13

Yaz and lowered libido

I went on Yaz only to clear up my sudden onset of adult acne on the chin area. It has worked beautifully for my acne but I have since noticed my sex drive has decreased dramatically!!

I''ve read up about this and this is apparently a common side effect of the pill.

Is there any other pill you can suggest that would maybe not interfere so much with my sex life but would still keep my skin clear or would it be the same on any pill??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is a matter of trial and error unfortunately. Yaz and Diane 35 are best for acne but you would only know the effects once you try it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/18

It is a matter of trial and error unfortunately. Yaz and Diane 35 are best for acne but you would only know the effects once you try it.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement